Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 6, Pages 277-303
http://dx.doi.org/10.1155/S1110757X03212055

Direct methods for matrix Sylvester and Lyapunov equations

1Department of Computational and Applied Mathematics, Rice University, Houston, TX 77005-1892, USA
2Argonne National Laboratory, Math and Computer Science Division, Argonne, IL 60439, USA

Received 12 December 2002; Revised 31 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Danny C. Sorensen and Yunkai Zhou, “Direct methods for matrix Sylvester and Lyapunov equations,” Journal of Applied Mathematics, vol. 2003, no. 6, pp. 277-303, 2003. https://doi.org/10.1155/S1110757X03212055.